# SDR WX0600033

- Difficulty date: February 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE L1 EMERGENCY SLIDE LANYARD ROUTED WRONG.  ATTACHED L1 SLIDE LANYARD CORRECTLY IAW MM 25-62-00.  AIRCRAFT RETURNED TO SERVICE.
